On the zeta function of a complete intersection
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 3, p. 287-328
@article{ASENS_1996_4_29_3_287_0,
     author = {Adolphson, Alan and Sperber, Steven},
     title = {On the zeta function of a complete intersection},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 29},
     number = {3},
     year = {1996},
     pages = {287-328},
     doi = {10.24033/asens.1741},
     zbl = {0911.11030},
     mrnumber = {97f:14021},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1996_4_29_3_287_0}
}
Adolphson, Alan; Sperber, Steven. On the zeta function of a complete intersection. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 3, pp. 287-328. doi : 10.24033/asens.1741. http://www.numdam.org/item/ASENS_1996_4_29_3_287_0/

[1] A. Adolphson and S. Sperber, Exponential sums and Newton polyhedra : Cohomology and estimates (Ann. of Math., Vol. 130, 1989, pp. 367-406). | MR 91e:11094 | Zbl 0723.14017

[2] A. Adolphson and S. Sperber, Twisted exponential sums and Newton polyhedra (J. reine und angew. Math., Vol. 443, 1993, pp. 151-177). | MR 95f:14037 | Zbl 0853.11067

[3] A. Adolphson and S. Sperber, On the degree of the zeta function of a complete intersection, preprint.

[4] J. Barshay, On the zeta function of biprojective complete intersections (Trans. A.M.S., Vol. 135, 1969, pp. 447-458). | MR 38 #1095 | Zbl 0174.24302

[5] V. V. Batyrev, Variations of the mixed Hodge structure of affine hypersurfaces in algebraic tori (Duke Math. J., Vol. 69, 1993, pp. 349-409). | MR 94m:14067 | Zbl 0812.14035

[6] V. I. Danilov and A. G. Khovanskii, Newton polyhedra and an algorithm for computing Hodge-Deligne numbers (Math. USSR Izvestiya, (2), Vol. 29, 1987, pp. 279-298 (English translation)). | Zbl 0669.14012

[7] P. Deligne, Théorie de Hodge, II (Publ. Math. I.H.E.S., Vol. 40, 1971, pp. 5-57). | Numdam | MR 58 #16653a | Zbl 0219.14007

[8] P. Deligne, Théorie de Hodge, III (Publ. Math. I.H.E.S., Vol. 44, 1974, pp. 5-77). | Numdam | MR 58 #16653b | Zbl 0237.14003

[9] B. Dwork, On the zeta function of a hypersurface (Publ. Math. I.H.E.S., Vol. 12, 1962, pp. 5-68). | Numdam | MR 28 #3039 | Zbl 0173.48601

[10] B. Dwork, On the zeta function of a hypersurface, II (Ann. of Math., Vol. 80, 1964, pp. 227-299). | MR 32 #5654 | Zbl 0173.48601

[11] K. Ireland, On the zeta function of an algebraic variety (Amer. J. Math., Vol. 89, 1967, pp. 643-660). | MR 36 #1447 | Zbl 0197.47201

[12] A. G. Khovanskii, Newton polyhedra and toroidal varieties (Func. Anal. Appl., Vol. 11, 1977, pp. 289-296 (English translation)). | MR 57 #16291 | Zbl 0445.14019

[13] A. G. Kouchnirenko, Polyèdres de Newton et nombres de Milnor (Invent. Math., Vol. 32, 1976, pp. 1-31). | MR 54 #7454 | Zbl 0328.32007

[14] B. Mazur, Frobenius and the Hodge filtration (Bull. A.M.S., Vol. 78, 1972, pp. 653-667). | MR 48 #8507 | Zbl 0258.14006

[15] P. Monsky, p-Adic Analysis and Zeta Functions, Lectures in Mathematics, Kyoto University, Tokyo, Kinokuniya Bookstore. | Zbl 0256.14009

[16] J.-P. Serre, Endomorphismes complètement continus des espaces de Banach p-adiques (Publ. Math. I.H.E.S., Vol. 12, 1962, pp. 69-85). | Numdam | MR 26 #1733 | Zbl 0104.33601

[17] E. Spanier, Algebraic Topology, McGraw-Hill, New York, 1966. | MR 35 #1007 | Zbl 0145.43303